# SDR DALA2023062605106

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2826389) DURING INSTALLATIONS, CORROSION WAS FOUND ON THE EXTERNAL SURFACE OF THE FUSELAGE CROWN UPPER SKIN (PN 146A3101-38), UNDER #2 ADF ANTENNA BETWEEN APPROX. BS 727+18 AND BS 727A+16, STR S-1 AND S-2R, AROUND NUTPLATE FASTENER HOLES. MAINTENANCE REPAIRED CORROSION PER ERA 609578-14.
